Makale
Tam Makale
Uluslararası
2019
GEOMETRY OF STATISTICAL F-CONNECTIONS ON THE ANTI-KAHLER MANIFOLD
UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED MATHEMATICS AND PHYSICS
Cilt 81 · Sayı 2 · ss. 109–114 · 01.01.2019
Özet
Let M-2k be an anti-Kahler manifold with an almost complex structure F, a pseudo-Riemannian metric g and a totally symmetric (0, 3)-tensor field C. We first introduce statistical F - connections which are a special class of alpha-connections on M-2k and derive the conditions under which its curvature tensor field is holomorphic. Then, we present some local results concerning with curvature properties of the connection and the tensor C.
Atıf için künye
Karaman, Ç., & Gezer, A. (2019). GEOMETRY OF STATISTICAL F-CONNECTIONS ON THE ANTI-KAHLER MANIFOLD. UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED MATHEMATICS AND PHYSICS, 81(2), 109–114.
BibTeX
@article{karaman2019-73783,
author = {Karaman, Çağrı and Gezer, Aydın},
title = {GEOMETRY OF STATISTICAL F-CONNECTIONS ON THE ANTI-KAHLER MANIFOLD},
journal = {UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED MATHEMATICS AND PHYSICS},
year = {2019},
volume = {81},
number = {2},
pages = {109--114},
issn = {1223-7027},
url = {https://akademik.atauni.edu.tr/yayinlar/73783-geometry-of-statistical-f-connections-on-the-anti-kahler-manifold}
}